# SDR ORJA9636

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE FAILURE.  PERFORMED ENGINE IN FLIGHT SHUTDOWN PROCEDURES IAW FCOM.  AIR RETURN TO RENO.  FOUND MASSIVE LPT FAILURE.  REMOVED AND REPLACED NR 2 ENGINE IAW MM 71-00-00 AND WORK CARD 0099.  PERFORMED HI POWER TRIM IAW MM 71-00-00.  ALL PARAMETERS CHECK GOOD.  NO LEAKS NOTED.  (M)
